Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JenneyefurRose

Member
  • Total Reviews

    2
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JenneyefurRose

  • Rank
    New Member
  • Birthday 02/09/1998

Profile Information

  • Gender
    Female
  • Location
    Florida, USA
  • Interests
    Being crazy :D

Recent Profile Visitors

1783 profile views
  1. I was super busy last week and I never got around to taking progress pictures or updating. Week 4: I don't really remember what happened exactly other than more dryness. The back pain has been getting better so I'm pretty happy about that. I've pretty much been clearing up and barely getting any new spots. I got an ACTUAL nose bleed while taking a test one day and it sucked. Now I put Aquaphore in my nose with a q-tip before bed and before school and I've had no nosebleeds at all. Week 5:
  2. Thanks! My tips would be to drink loads and loads of water and never go anywhere without aquaphor or whatever lip stuff you plan to use.
  3. I am very lucky! I got a microdermabrasion and a glycolic peel before I started to lessen my IB (as reccommended by my derm)
  4. Week 2: I got my intitial breakout :'( It was terrible for me because I was clearing up so well. I woke up Monday with it and by Wednesday I was clearing up! I was pretty upset because I've been so moody since I started this medication. The silliest things can make me so mad. The week before last, I was LIVID that my mom wouldn't get me Chic-Fil-A. The back aches got intense and it is now pretty much all of my joints that hurt. I got the Clinique Moisture Surge Tinted Moisturizer, but I haven'
  5. I got mine Sunday night which was almost 2 weeks in for me. Luckily it is already clearing up!
  6. I got side effects after two 40mg doses. Just drink lots of water because it really dehydrates you. I am dizzy in the mornings because of going the whole night without water. Good luck!
  7. I've been on the tane for a week! I just took my 8th dose The headaches are deffinately from dehydration so I make sure to drink lots of water. If I don't drink enough water in the evening, I feel like I'm going to pass out in the morning :/ Besides the slight headaches I get, my lips have dried out so much it's insane. My eyes have also dried out and regular eyedrops are not helping. I went and got gel eye drops for dry eyes at the drug store and they work a lot better. They don't feel thick a
  8. All day my eyes have been SUPER DRY! I got gel eye drops for dry eyes at walmart because normal drops weren't helping for more than 20 minutes. They don't really feel like gel and I definately reccommend them.
  9. I take my 6th dose tonight so I am slightly ahead of you. Maybe I could let you guys know the side effects I experience before you get them. Of course we are all different, but it couldn't help to know!
  10. Hi! I'm Jenni and I'm 14 years old. I started getting pimples here and there when I was twelve, but it got really bad in the summer of 2011 (13 years old). I only broke out on my forehead, and I started going to my dermatologist around Thanksgiving. She put me on countless topicals and I ended up sticking with Veltin for about 6-7 months. This past summer, I woke up with pimples all over my cheeks and chin. It was so random so I went to Dr. Folley and she gave me Solodyn. It worked a little and
  11. Accutane is already drying my lips out :/ I know it'll be worth it though!

    ×